# SDR AALA202509095512

- Difficulty date: July 12, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 72,864 hours, 34,728 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5313322820190
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON CONTINUITY FITTING OF WINDSHIELD LOWER ATTACHMENT AREA RH INTERNAL SIDE. CRACK L= 0.200 INCH. MAINTENANCE REPLACEMENT OF CONTINUITY FITTING RHS LOC. AT Y0 FR2 SEE EO 5319Y017-002 MT80.
